LIVE EVENT

THE PRESENT & FUTURE OF ACCOUNTABLE CARE

May 11, 2018 | San Diego, CA

Marriot Marquis Marina San Diego

Seats are filling up fast. Register now to secure your seat!

PROGRAM OVERVIEW:

 
The American Journal of Managed Care® is excited to announce the Accountable Care Delivery Congress. The Congress is a biannual event focused on education, collaboration, and sharing of best practices to empower practitioners and organizations to improve delivery and outcomes of healthcare. In addition to the live event, the Congress will also utilize the AJMC®’s sister publication, The American Journal of Accountable Care® (read by more than 40,000 stakeholders) as a platform to document and disseminate output from the Congress.
  • Hear from world renowned managed care experts regarding the practices their organizations have implemented to adapt to an ever-changing healthcare environment.
  • Review exclusive case studies from industry leaders that are guiding their organizations in the transition to value-based care models.
  • Join an exclusive think tank. Even when the event is over you will be authorized to access a community of 750+ managed care professionals. We encourage members to engage, educate, and network with one another, giving you the ability to redefine your strategies with the help of a dedicated community.
  • Immerse yourself with a variety of stakeholder perspectives including payers, providers, accountable care organizations, integrated delivery networks, pharmaceutical manufacturers, national quality organizations, and specialty and retail pharmacy representatives, allowing you to refine your strategies with insider viewpoints, helping you to create a definitive road map for your organization’s transition into value-based care
 

LEARNING OBJECTIVES:

  • Highlight best practices and strategies for care management interventions related to diabetes, mental health, heart failure, pain management and COPD
  • Describe the impact of incentive structures for ACO providers
  • Identify operational lessons and best practices involving transition-of-care programs, quality measures and ACO protocol development

 

 

ACCREDITATION INFORMATION:

 

Pharmacy Times Continuing Education is accredited by the Accreditation Council for Pharmacy Education (ACPE) as a provider of continuing pharmacy education.
TENTATIVE AGENDA: CE TRACK (PTCE) EXPAND
TIME
CE TRACK (PTCE)
7:30 ‐ 8:30 AM
Breakfast with Keynote Speaker
Speaker: Suzanne Delbanco | Room: Marina Ballroom D
8:30 ‐ 8:45 AM
15 minutes to switch and refresh room
8:45 ‐ 9:45 AM
Session 1: Major Depressive Disorder and Management of Population Health
Faculty: Roger Kathol, MD | Room: Marina Ballroom D
9:45 ‐ 10:45 AM
Session 2: Reviewing the Implications of Risk Reduction Data for Antidiabetic Agents
Faculty: Doron Schneider, MD | Room: Marina Ballroom D
10:45 ‐ 11:00 AM
15 minutes to switch and refresh room
11:00 AM ‐ 12:00 PM
Session 3: Pain Management Across Our Health Care System: Our Population Health Challenge
Faculty: Mark McGrail, MD | Room: Marina Ballroom D
12:00 ‐ 1:00 PM
Lunch
Room: TBD
1:00 ‐ 1:15 PM
15 minutes to switch and refresh room
1:15 ‐ 2:15 PM
Session 4: Clinical and Economic Implications of Chronic Obstructive Pulmonary Disease
Faculty: Barbara Yawn, MD | Room: Marina Ballroom D
2:15 ‐ 3:15 PM
Session 5: Managing the Economic Burden of Heart Failure: Evaluating Best Practices for Population Health Management
Faculty: Maghee Disch, MSN RN CNL CHFN AACC | Room: Marina Ballroom D
3:15 PM
Adjourn
MODERATOR PRESENTATIONS BY:
Roger Kathol, MD
Cartesian Solutions, Inc.
Doron Schneider, MD
Jefferson Health
Mark McGrail, MD
Cherokee Health Systems
Maghee Disch, MSN RN CNL CHFN AACC
American College of Cardiology Accreditation Services
Barbara Yawn, MD
COPD Foundation
TENTATIVE AGENDA: EXECUTIVE TRACK (AJMC) EXPAND
TIME
EXECUTIVE TRACK (AJMC)
7:30 ‐ 8:30 AM
Breakfast with Keynote Speaker
Speaker: Suzanne Delbanco | Room: Marina Ballroom D
8:30 ‐ 8:45 AM
15 minutes to switch and refresh room
8:45 ‐ 9:45 AM
Panel 1: The Next Wave of Care Delivery
Faculty: Rachel Gold, PhD, MPH, Kaiser Permanente
Karin VanZant, CareSource
Carter M. Wilson, Camden Coalition of Healthcare Providers | Room: Marina Ballroom E
9:45 ‐ 10:45 AM
Panel 2: Advancing Accountable Care with New Payment Models
Faculty: Mike Funk, FACHE, CMPE, Humana
Tim Gronniger, MPP, MHSA, Caravan Health
John McConnell, PhD, Oregon Health & Science University
David Muhlestein, PhD, JD, Leavitt Partners | Room: Marina Ballroom E
10:45 ‐ 11:00 AM
15 minutes to switch and refresh room
11:00 AM ‐ 12:00 PM
Panel 3: Interoperability Key for Success in Coordinating Quality Care
Faculty: Taylor Justice, Unite Us
Arien Malec, Relay Health
Edwin Miller, Aledade | Room: Marina Ballroom E
12:00 ‐ 1:00 PM
Lunch
Speaker: To Be Announced | Room: TBD
MODERATOR PRESENTATIONS BY:
Cliff Goodman
The Lewin Group
Rachel Gold, PhD, MPH
Kaiser Permanente
Karin VanZant
CareSource
Victor Murray
Camden Coalition of Healthcare Providers
David Muhlesterin
Leavitt Partners
Mike Funk
Humana
Tim Gronninger
Caravan Health
John McConnell
Oregon Health & Science University
Edwin Miller
Aledade
Taylor Justice
Unite Us
Arien Malec
Relay Health
Please fill in the form below to register for this event.
x
Welcome to the new and improved AJMC.com, the premier managed markets network. Tell us about yourself so that we can serve you better.
Sign Up